# SDR 97ZZZM281

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Bs 160-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND CORROSION IN THE E/E COMP AT L30 FROM STATION 160 TO 218.  LONGERON 30 CORRODED BEYOND LIMITS IAW DC-9 SRM 53-01.  LONGERON REMOVED BETWEEN STATION 160 AND STATION 229.  NEW LONGERON FABRICATED IAW DC-9 SRM 53-11-1 FIG 3.  TREATED AND PRIMED IAW DC-9 SRM 51-10-3 AND INSTALLED IAW DC-9 SRM 51-30-2 AND 51-30-3.  (M)
